# SDR HALA0600773

- Difficulty date: September 27, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-300
- Aircraft serial: 28139
- Aircraft time: 17,150 hours, 3,348 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT PACK INOP LIGHT ILLUM EICAS / OPERATE NORMAL IN STDBY.  PERFORMED BITE CHECK FAULTED CONTROL PREVIOUS FLT RESET CONTROLLER BITE CK'S GOOD.  RAN LT PACK, OPS CHECKS NORMAL PER FIM 21-51-00.
